Open Access System for Information Sharing

Login Library

 

Article
Cited 19 time in webofscience Cited 0 time in scopus
Metadata Downloads

On the existence of exponentially decreasing solutions of the nonlinear Landau damping problem

Title
On the existence of exponentially decreasing solutions of the nonlinear Landau damping problem
Authors
Hwang, HJVelazquez, JJL
POSTECH Authors
Hwang, HJ
Date Issued
Dec-2009
Publisher
Indiana University
URI
http://oasis.postech.ac.kr/handle/2014.oak/10405
ISSN
0022-2518
Article Type
Article
Citation
INDIANA UNIVERSITY MATHEMATICS JOURNAL, vol. 58, no. 6, page. 2623 - 2660, 2009-12
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

황형주HWANG, HYUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse